Partial Schauder estimates for second-order elliptic and parabolic equations

Hongjie Dong, Seick Kim

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We establish Schauder estimates for both divergence and non-divergence form second-order elliptic and parabolic equations involving Hölder semi-norms not with respect to all, but only with respect to some of the independent variables.

Original languageEnglish
Pages (from-to)481-500
Number of pages20
JournalCalculus of Variations and Partial Differential Equations
Volume40
Issue number3
DOIs
Publication statusPublished - 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Partial Schauder estimates for second-order elliptic and parabolic equations'. Together they form a unique fingerprint.

  • Cite this